# SDR AALA202404120769

- Difficulty date: April 9, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N828AA
- Make and model: Boeing 787-9
- Aircraft serial: 40648
- Aircraft time: 27,246 hours, 3,266 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: UNKNOWN
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVEN 9A 4 L+R GALLEY POPPED AND SHUT DOWN WITH SMELL OF SMOKE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
